# SDR AALA201906119015

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 16,631 hours, 4,762 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ACCUMULATOR LOW PRESSURE. MAINTENANCE SERVICED R1 DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
